Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 150, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 13, 2025, 9:24 PM EDT for 4 counties in West Virginia; Lawrence County, Ohio. It was in force for 5 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2025, 9:24 PM EDT (01:24 UTC)
- Expired
- Aug 14, 2025, 2:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, OH, Cabell County, WV, Kanawha County, WV, Lincoln County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 41 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 10:30 PM EDT | FLASH FLOOD | 1 Ene Proctorville, OH | Report of flooding near the body shop on County Road 107. Photo included with report shows water up to the top of the tires on a vehicle. |
| Aug 13, 11:00 PM EDT | FLASH FLOOD | Proctorville, OH | Reports of flooding in front of the fire department in Proctorville. Photos included with report. |
| Aug 13, 11:15 PM EDT | FLASH FLOOD | 1 Ne Huntington, WV | Flooded roads reported in Huntington. Photos of flooding on 5th Avenue and 29th Street included with reports. |
| Aug 13, 11:30 PM EDT | RAIN 2.82 | Altizer, WV | Measured on a WeatherFlow weather station. |
| Aug 13, 11:30 PM EDT | RAIN 4.52 | Pea Ridge, WV | Corrects previous rain report from Pea Ridge. Measured on a WeatherFlow weather station. |
| Aug 13, 11:30 PM EDT | RAIN 4.52 | Pea Ridge, WV | Measured on a WeatherFlow weather station. |
| Aug 13, 11:30 PM EDT | RAIN 4.52 | Pea Ridge, WV | Measured on a WeatherFlow weather station. |
| Aug 13, 11:30 PM EDT | RAIN 4.62 | 1 N Barboursville, WV | Corrects previous rain report from 1 N Barboursville. Measured on an IFLOWS rain gauge. |
| Aug 13, 11:30 PM EDT | RAIN 4.62 | 1 N Barboursville, WV | Measured on an IFLOWS rain gauge. |
| Aug 13, 11:30 PM EDT | RAIN 6.8 | 3 Ene Proctorville, OH | Corrects previous rain report from 3 ENE Proctorville. Measured on a WeatherFlow weather station between 7:30 pm and 11:30 pm. |
| Aug 13, 11:30 PM EDT | RAIN 6.8 | 3 Ene Proctorville, OH | Measured on a WeatherFlow weather station between 7:30 pm and 11:30 pm. |
| Aug 13, 11:30 PM EDT | RAIN 6.8 | 3 Ene Proctorville, OH | Measured on a WeatherFlow weather station between 7:30 pm and 11:30 pm. |
| Aug 13, 11:59 PM EDT | RAIN 3.69 | Pea Ridge, WV | Measured at a CWOP weather station. Amount represents daily totla. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1133 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
864
WGUS51 KRLX 140124
FFWRLX
OHC087-WVC011-039-043-079-140430-
/O.NEW.KRLX.FF.W.0150.250814T0124Z-250814T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
924 PM EDT Wed Aug 13 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southeastern Lawrence County in southeastern Ohio...
Cabell County in central West Virginia...
Western Kanawha County in central West Virginia...
Northern Lincoln County in central West Virginia...
Southwestern Putnam County in western West Virginia...
* Until 1230 AM EDT.
* At 924 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain in Pea Ridge. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible
in the warned area. Flash flooding is already occurring in Pea
Ridge.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Huntington, Hamlin, Chesapeake, Proctorville, Hurricane,
Barboursville, Milton, Ona, Culloden, Burlington, West Hamlin,
Athalia, Salt Rock, Pea Ridge, Sweetland, Griffithsville and
Yawkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3839 8186 3819 8195 3833 8230 3836 8241
3841 8250 3855 8242
FLASH FLOOD...RADAR INDICATED
$$
LTC3 follow-up statements
925
WGUS71 KRLX 140314
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
1114 PM EDT Wed Aug 13 2025
WVC039-043-079-140324-
/O.CAN.KRLX.FF.W.0150.000000T0000Z-250814T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kanawha WV-Lincoln WV-Putnam WV-
1114 PM EDT Wed Aug 13 2025
...FLASH FLOOD WARNING IS CANCELLED FOR WESTERN KANAWHA, NORTHERN
LINCOLN AND SOUTHWESTERN PUTNAM COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3844 8207 3834 8214 3834 8217 3834 8218
3832 8220 3831 8220 3831 8221 3830 8221
3833 8230 3836 8241 3841 8250 3855 8242
$$
OHC087-WVC011-140430-
/O.CON.KRLX.FF.W.0150.000000T0000Z-250814T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence OH-Cabell WV-
1114 PM EDT Wed Aug 13 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT THURSDAY
FOR SOUTHEASTERN LAWRENCE AND CENTRAL CABELL COUNTIES...
At 1114 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain in Rome and Proctorville. Between 2 and 5 inches of rain
have fallen with locally higher amounts reported in a few locations.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is already occurring in Rome and
Proctorville.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Huntington, Chesapeake, Proctorville, Barboursville, Milton, Ona,
Culloden, Burlington, Athalia, Pea Ridge and Salt Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3844 8207 3834 8214 3834 8217 3834 8218
3832 8220 3831 8220 3831 8221 3830 8221
3833 8230 3836 8241 3841 8250 3855 8242
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LTC515
WGUS51 KRLX 140406
FFWRLX
OHC087-WVC011-140630-
/O.EXT.KRLX.FF.W.0150.000000T0000Z-250814T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1206 AM EDT Thu Aug 14 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Southeastern Lawrence County in southeastern Ohio...
Central Cabell County in central West Virginia...
* Until 230 AM EDT.
* At 1206 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain in Rome and Proctorville. Between 2 and 5 inches of
rain have fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Huntington, Chesapeake, Proctorville, Barboursville, Milton, Ona,
Culloden, Burlington, Athalia, Pea Ridge and Salt Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3844 8207 3834 8214 3834 8217 3834 8218
3832 8220 3831 8220 3831 8221 3830 8221
3833 8230 3836 8241 3841 8250 3855 8242
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
20667
WGUS71 KRLX 140626
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
226 AM EDT Thu Aug 14 2025
OHC087-WVC011-140636-
/O.EXP.KRLX.FF.W.0150.000000T0000Z-250814T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence OH-Cabell WV-
226 AM EDT Thu Aug 14 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 230 AM EDT EARLY THIS MORNING
FOR SOUTHEASTERN LAWRENCE AND CENTRAL CABELL COUNTIES...
While flood waters are receding and no longer expected to pose a
threat, please continue to heed any remaining road closures.
&&
LAT...LON 3844 8207 3834 8214 3834 8217 3834 8218
3832 8220 3831 8220 3831 8221 3830 8221
3833 8230 3836 8241 3841 8250 3855 8242
$$
20What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 8:05 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 13, 8:05 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 805 PM EDT Wed Aug 13 2025 .SYNOPSIS... Showers and storms likely through tonight, then becoming more diurnal and confined to the mountains into the weekend. Turning hotter this weekend as high pressure builds. && .NEAR TERM /THROUGH THURSDAY/... As of 446 PM Wednesday... Deviated from the blend of models to go with widespread likely PoPs across a bulk of the area this afternoon, especially across the northern half of the forecast area. Showers and thunderstorms are scattered in nature this afternoon as a cold front pushes through the area. CAMs show this activity persisting into the evening with a final push of precipitation moving through overnight. As of 225 PM Wednesday... Active weather is underway this afternoon amid a typical summer-like pattern, with seasonable temperatures in the mid to upper 80s, coupled with excess low level moisture and an encroaching cold front. This set up will continue to encourage scattered showers and storms throughout the afternoon and evening, with some growing strong and tall enough with the capability of producing gusty winds and small hail. Otherwise, activity today will mainly be monitored for potential of heavy downpours that could lead to localized water issues. SPC Mesoanalysis shows current Precipitable Water values ranging between 1.8 to 2 inches over the area, depicting above normal conditions for this time of year. One hour FFG values remain steady around 2 inches or more for the Middle Ohio Valley and down into the southern coalfields, but a few spots of 1.75 inches are present for locations around northeast WV. Repetitive showers and storms will also have to be considered with activity today as precipitation will continuously stream through the region out ahead of the cold front, analyzed to still be back in northwest Ohio at the time of writing. Precipitation gradually wanes after sunset this evening as the front is anticipated to slide overhead. A plethora of low level moisture left behind from today's activity, coupled with calming winds along the frontal boundary will encourage a combination of low stratus and river valley fog overnight into Thursday morning. Skies will be slow to clear out on Thursday as a result of the front loitering over the area, but should begin to see a shift in shower and storm coverage and becoming confined along the mountains where unstable conditions precede the boundary. Temperatures could be tempered on Thursday by the presence of the frontal boundary and lingering cloud coverage, but forecast highs for both today and tomorrow afternoon advertise readings in the upper 80s to low 90s across the lowlands and 70s along the higher terrain. Overnight lows tumble down into the 50s and 60s tonight, with near zero dewpoint depressions also pointing to a decent signature for river valley fog early Thursday morning. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... As of 225 PM Wednesday... Shower and storm potential becomes geared toward diurnally driven opportunities along the mountains for the end of the week and into the start of the weekend as high pressure strengthens off the coast of the Carolinas. The cold front at the forefront of the near term period will slide further southward on Friday and Saturday, with lowland areas becoming nestled beneath nearby high pressure. Strengthening onshore flow will yield an uptick in moisture over the next several days, encouraging the return of hot and humid weather on Saturday and beyond into the long term forecast period. All these fixtures will then result in a repetitive forecast, advertising heat and humidity for our lower elevations each afternoon with a splash of a few showers and storms along our mountain zones. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... As of 225 PM Wednesday... Robust ridging aloft will encourage a hindrance to strong disturbances from reaching the Ohio Valley through the course of the extended period. However, moisture will continue to be ushered up into the forecast area along southerly low level flow and will work in tandem with diurnal heating to produce daily thunderstorm opportunities, especially along our mountain zones and eastward into the Mid-Atlantic. A few notable ripples of mid-level energy could slither down along the ridge to potentially yield additional showers or storms across the north- central lowlands early next week with the help of a surface cold front, but some uncertainty remains in regards to its location and strength. The heat wave beginning in the short term will continue to thrive for the late weekend and into the start of next week. Afternoon temperatures will soar into the low 90s each day within the lowlands, which coupled with a plethora of low level moisture will result in heat indices stretching into the low 100s for some starting on Sunday. Certainly something to be mindful of in the event headlines for heat could be needed. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 804 PM Wednesday... Scattered showers and thunderstorms will continue into evening and overnight hours. An outflow boundary is crossing the area ahead of the showers and storms with a few gusts up to 30kts being possible, which prompted some airport warnings. Convective-allowing models showing a final line of showers/storms pushing through between ~04z and ~08z. Heavy rain and some gusty winds are possible with any storms. Dense river valley fog and mountain low stratus will be in full force tonight in the wake of recent rainfall. Formation will spur rather quickly tonight post-rainfall. IFR or lower is in the forecast for almost all sites, outside of BKW where MVFR cigs and visbys with low stratus are expected. Improvement to VFR will return by ~14z tomorrow with more chances for showers and thunderstorms in the afternoon and evening. Winds will be light and variable to calm overnight with light N'rly winds taking over on Thursday. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing, location, and intensity for showers/thunderstorms and fog/low stratus tonight may vary from forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE THU UTC 1HRLY 23 00 01 02 03 04 05 06 07 08 09 10 EDT 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06 CRW CONSISTENCY H H H H H M M L L L M M HTS CONSISTENCY H H H H H H H H M L M M BKW CONSISTENCY H H H H H M H L L L L L EKN CONSISTENCY H H H H H H M M M M M H PKB CONSISTENCY H H H H H H H L L L M M CKB CONSISTENCY M M M H H L H L L M M M AFTER 00Z FRIDAY... IFR conditions are possible in thunderstorms Thursday evening. IFR in early morning river valley fog possible into the weekend. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MEK NEAR TERM...MEK/LTC SHORT TERM...MEK LONG TERM...MEK AVIATION...LTC
In the hours before
Local storm report, Aug 13, 5:02 PM EDT, 4 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
502 PM EDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Flash Flood Elizabeth 39.06N 81.40W
08/13/2025 Wirt WV Trained Spotter
Flooded roads reported at Elizabeth.
&&
ROCHELocal storm report, Aug 13, 5:05 PM EDT, 4 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
505 PM EDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Flash Flood 2 S Parkersburg 39.23N 81.54W
08/13/2025 Wood WV Trained Spotter
Flooded roads reported at 19th avenue.
&&
ROCHELocal storm report, Aug 13, 5:06 PM EDT, 4 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
506 PM EDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM Flash Flood 3 S Parkersburg 39.23N 81.54W
08/13/2025 Wood WV Trained Spotter
Flooded roads reported at 18th avenue.
&&
ROCHELocal storm report, Aug 13, 5:47 PM EDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
547 PM EDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM Hail 3 NW Mineral Wells 39.21N 81.55W
08/13/2025 M1.00 Inch Wood WV Broadcast Media
Pictures provided.
&&
ROCHELocal storm report, Aug 13, 6:51 PM EDT, 2 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
651 PM EDT Wed Aug 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Flash Flood 8 SE Spencer 38.72N 81.25W
08/13/2025 Roane WV Trained Spotter
Clarkson Fork running high and out of its
banks flooding Clover Road. Spotter also
measured 4 inches of rain.
&&
ROCHESpecial weather statement, Aug 13, 8:00 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
800 PM EDT Wed Aug 13 2025
WVZ006-013-014-140045-
Lincoln WV-Cabell WV-Putnam WV-
800 PM EDT Wed Aug 13 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CABELL...SOUTHWESTERN
PUTNAM AND NORTHWESTERN LINCOLN COUNTIES THROUGH 845 PM EDT...
At 800 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ona, or 9 miles east of Proctorville, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hamlin, Barboursville, Milton, Ona, Culloden, West Hamlin, Salt Rock,
Pea Ridge, Sweetland, and Myra.
This includes Interstate 64 in West Virginia between mile markers 16
and 26, and between mile markers 29 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3839 8237 3848 8228 3838 8192 3815 8208
TIME...MOT...LOC 0000Z 297DEG 14KT 3839 8222
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
08The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:00 PM EDT | Special Weather Statement | RLX | Cabell, Lincoln | 45 min |
| Aug 13, 8:04 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Putnam | 26 min |
| Aug 13, 10:00 PM EDT | Special Weather Statement | RLX | Boone | 45 min |
| Aug 14, 12:01 AM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2025Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.